A Caltech Library Service

Items where Person is "Dold-J-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1994
Number of items: 1.


Budd, C. J. and Dold, J. W. and Stuart, A. M. (1994) Blow-up in a System of Partial Differential Equations with Conserved First Integral. Part II: Problems with Convection. SIAM Journal on Applied Mathematics, 54 (3). pp. 610-640. ISSN 0036-1399.

This list was generated on Tue Mar 31 13:05:58 2020 PDT.